MAUDE Adverse Event Report: ST PAUL PHARMACIA DELTEC EXTENSION SET WITH ANTI-SIPHON VA; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL PHARMACIA DELTEC EXTENSION SET WITH ANTI-SIPHON VA; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7061-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign: (b)(6).
 
Event or Problem Description
Information was received indicating that during pre-use check a pump using a cadd extension set was unable to pass medical fluid through the product.No patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Report source: (b)(6).
 
Event or Problem Description

Brand Name
PHARMACIA DELTEC EXTENSION SET WITH ANTI-SIPHON VA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
akasaka, minato-ku, tokyo
minneapolis, MN 55442
MDR Report Key13568685
Report Number3012307300-2022-03730
Device Sequence Number12249819
Product Code FPA
UDI-Device Identifier10610586020445
UDI-Public10610586020445
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7061-24
Device Catalogue Number21-7061-24
Device Lot Number4163589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown